So a little background information, I have been on a combined contraceptive pill for around 4 years, never really had any issues and even during the first few months of using it I didn't notice any significant symptoms.
My 7 day pill break starts on a Monday and I have always started withdrawal bleeding on the Friday, occasionally Thursday nights.
My withdrawal bleed has always been on time and no cause for concern.
However, back in August I had a small amount of brown discharge on the final week of my active pills. It stopped before my withdrawal bleed started and then returned to normal after my withdrawal bleed had finished. In September a similar thing happened, however it returned to normal with no accompanying symptoms thereafter, and so I did not seek any medical advice.
In January, it came back, but again only for one day (Saturday 25th Jan) on the last week of my active pills. My withdrawal bleed started as normal on the Thursday 30th, once again for discharge to return to normal following the start of a new pack. But it came back again, on February 21st, for yet again, one single day, and I'm due to start my withdrawal bleed some time this week.
I'm sorry for the long winded explanation, but I felt the background was necessary. I guess what I'm asking is, should I be concerned about the "regular" irregular bleeding? It seems to be at the same kind of time each pill pack (towards the end of the 21-days of active pills) and then returns to normal.
I am great at taking my pill on time, occasionally it may be an hour or so late but I never miss one. Could it be a case that my uterus lining is now just so thin from the years of pills?
I am do a pill review soon so will be asking my nurse then, but in the meantime was looking for some kind of help/guidance/suggestions.